# SDR SWIA202163958

- Difficulty date: November 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CARGO DOOR HAS ALL 4 CORNER DOOR STOP BOLTS DAMAGED (MARKED)    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED FWD CARGO DOOR 4EA CORNER DOOR STOP BOLTS REF CRJ 700 AMM 52-35-00-710-801-A01
